Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 146, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Oct 18, 2007, 4:15 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 4:15 PM CDT (21:15 UTC)
- Expired
- Oct 18, 2007, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Calumet County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 4:40 PM CDT | HAIL 1.25 | 2 S Kellnersville, WI | REPORT FROM WGBA-TV VIEWER. TIME APPROX. |
| Oct 18, 4:50 PM CDT | HAIL 0.5 | Kellnersville, WI | |
| Oct 18, 4:50 PM CDT | HAIL 1 | 1 Se Cooperstown, WI | AT HARPT LAKE. |
| Oct 18, 4:50 PM CDT | HAIL 1 | Cooperstown, WI | AT HARPTS LAKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 2:31 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 558 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 182115
SVRGRB
WIC015-071-182200-
/O.NEW.KGRB.SV.W.0146.071018T2115Z-071018T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 410 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED
IN NEW HOLSTEIN....OR ABOUT 16 MILES NORTHWEST OF
PLYMOUTH....AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POTTER BY 420 PM...
COLLINS AND CLARKS MILLS BY 425 PM...
GRIMMS...REEDSVILLE AND CATO BY 430 PM...
MENCHALVILLE...TAUS AND WHITELAW BY 435 PM...
MARIBEL BY 440 PM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
LAT...LON 4398 8825 4424 8793 4425 8788 4429 8788
4432 8784 4432 8755 4389 8794
TIME...MOT...LOC 2115Z 216DEG 42KT 4401 8807
$$
KURIMSKI3 follow-up statements
000
WWUS53 KGRB 182127
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT THU OCT 18 2007
WIC015-182136-
/O.CAN.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
CALUMET-
426 PM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CALUMET
COUNTY UNTIL 445 PM.
LAT...LON 4392 8804 4416 8803 4424 8793 4425 8788
4429 8788 4432 8784 4432 8755 4389 8794
TIME...MOT...LOC 2126Z 216DEG 42KT 4411 8796
$$
WIC071-182200-
/O.CON.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
MANITOWOC-
426 PM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR MANITOWOC COUNTY...
AT 424 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR COLLINS....OR ABOUT 16 MILES WEST OF MANITOWOC....AND
MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MENCHALVILLE...TAUS AND WHITELAW BY 435 PM...
MARIBEL...ROSECRANS AND KELLNERSVILLE BY 440 PM...
COOPERSTOWN AND LARRABEE BY 445 PM...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4392 8804 4416 8803 4424 8793 4425 8788
4429 8788 4432 8784 4432 8755 4389 8794
TIME...MOT...LOC 2126Z 216DEG 42KT 4411 8796
$$
KURIMSKI000
WWUS53 KGRB 182141
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT THU OCT 18 2007
WIC071-182200-
/O.CON.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
MANITOWOC-
441 PM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN MANITOWOC COUNTY...
AT 438 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR MENCHALVILLE....OR ABOUT 13 MILES NORTHWEST OF
MANITOWOC....AND MOVING NORTHEAST AT 45 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4416 8803 4424 8793 4425 8788 4429 8788
4432 8784 4432 8756 4429 8758 4401 8783
TIME...MOT...LOC 2141Z 216DEG 42KT 4425 8781
$$
KURIMSKI000
WWUS53 KGRB 182158
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
458 PM CDT THU OCT 18 2007
WIC071-182208-
/O.EXP.KGRB.SV.W.0146.000000T0000Z-071018T2200Z/
MANITOWOC-
458 PM CDT THU OCT 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MANITOWOC COUNTY
EXPIRES AT 500 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 10 PM.
LAT...LON 4416 8803 4424 8793 4425 8788 4429 8788
4432 8784 4432 8756 4429 8758 4401 8783
TIME...MOT...LOC 2158Z 216DEG 42KT 4441 8764
$$
KURIMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 4:04 AM CDT, 12 hours 11 minutes earlier.
Area forecast discussion, Oct 18, 4:04 AM CDT, 12 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT THU OCT 18 2007 .SHORT TERM...TODAY THROUGH FRIDAY. THE PROSPECT OF SEVERE STORMS IS THE MOST IMPORTANT ELEMENT IN THIS PART OF THE FORECAST. MODELS PRETTY CONSISTANT NOW IN BRING STRENGTHENING SYSTEM FROM EASTERN NEBRASKA TO WESTERN LAKE SUPERIOR. WHILE SEVERAL VORT CENTERS WILL ROTATE AROUND THE UPPER LOW TODAY AND BRING SHOWERS AND THUNDERSTORMS...THINK THAT DRY SLOT SEEN ON WATER VAPOR SATELLITE PICTURES OVER ILLINOIS WILL MOVE NORTH ACROSS EAST CENTRAL WISCONSIN THIS AFTERNOON AND PROBABLY MAKE IT MORE SCATTERED THUNDERSTORMS RATHER THAN A STEADY RAIN. THERE COULD EVEN BE A FEW SUNNY INTERVALS...THOUGH THEY WOULD BE BRIEF. 00Z MODELS AND SPC PUSH THE GREATEST SEVERE THREAT A BIT TO THE SOUTH OF WHERE IT WAS YESTERDAY...BUT THINK THERE IS A DECENT CHANCE OF GETTING SEVERE STORMS THIS AFTERNOON AND EARLY EVENING ESPECIALLY SOUTH OF THE FOX VALLEY. WET BULB ZERO HEIGHTS REALLY FALL DURING THE LATE AFTERNOON SO HAIL IS PROBABLE WITH THE STORMS... AND MID LEVEL WINDS ARE SO STRONG THAT EVEN VIGOROUS SHOWERS COULD MIX DOWN SEVERE CRITERIA WINDS TO THE SURFACE LATE IN THE DAY. TORNADO PARAMETERS NOT AS IMPRESSIVE AS YESTERDAYS MODEL RUNS...BUT LCL HEIGHTS ARE QUITE LOW AND THERE IS SIGNIFICANT HELICITY. SO WHILE MAIN THREAT IS TO THE SOUTH...A TORNADO IS NOT OUT OF THE QUESTION. COLD FRONT MOVES THROUGH TONIGHT AND DEEP MOISTURE DEPARTS SO SHOWERS WILL BECOME MORE SCATTERED. COLD AIR LAGS THE FRONT SO EXPECT LITTLE COOLING UNTIL AFTER THIS PERIOD. .LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY...MAIN CONCERNS ARE REMNANTS OF EXITING LOW ON FRI AND FRI NIGHT AND THEN NEXT SFC TROUGH ON SUNDAY NIGHT AND MONDAY. EXTENDED PERIOD BEGINS WITH VERTICALLY STACKED LOW PRESSURE SYSTEM OVER SW LK SUPERIOR. THIS SYSTEM WILL MOVE NE...AS 130KT UPPER JET PUSHES ONSHORE OVER THE WRN US AND BUILDS RIDGE OVER THE NRN PLAINS. MODEL CONTINUES TO PROJECT SHORTWAVES AND MOISTURE ROTATING AROUND THE LOW ON FRIDAY AND FRIDAY NIGHT. SO CONTINUED EXISTING LIKELY POPS FOR FRIDAY AND CHANCE POPS FRIDAY EVENING...WITH A DIMINISHING TREND FROM SW TO NE AS THE LOW MOVES AWAY DURING THE OVERNIGHT HOURS. BUMPED WINDS UP DURING THE DAY ON FRIDAY AND CONTINUED IT INTO SATURDAY MORNING...AS STRONG H925 AND H850 WINDS...35-40KTS AND 40-50KTS RESPECTIVELY...ROTATE AROUND THE LOW AND ACROSS NE WI. IF EXISTING FORECAST HOLDS TRUE...WILL LIKELY NEED A GALE WARNING FOR THE MARINE AREAS AND WILL NEED TO KEEP AN EYE ON WINDS NEAR ADVISORY CRITERIA NEAR DOOR COUNTY AS WINDS FUNNEL UP AND ACROSS THE BAY. RIDGE BUILDING OVER THE NRN PLAINS WILL BRING DRY AND WARM WEATHER TO THE REGION FOR THE WEEKEND. STRONG H850 WAA EXPECTED DURING THE AFTN ON SAT...WHICH SHOULD PUSH TEMPS BACK INTO THE MIDDLE 60S ON SATURDAY AND EVEN WARMER ON SUNDAY...WITH EXPECTED HIGHS APPROACHING 70 OVER CENTRAL WI. DO HAVE SOME CONCERN ON HOW HIGH TEMPS WILL GET...AS CLOUDS BEGIN TO OVERSPREAD THE CWA FROM NW TO SE DURING SUN AFTN. THE OVERSPREADING CLOUDS ARE DUE TO THE NEXT APPROACHING TROUGH OUT OF THE WRN US. THIS WILL BRING A SW-NE ORIENTATED SFC TROUGH ACROSS WI SUNDAY NIGHT AND MONDAY. THE POSITION OF THE SFC TROUGH AT 12Z ON SUN...FROM WRN KS TO NE MN...LOOKS TO BE PRETTY CONSISTENT BETWEEN THE 00Z NAM/GFS/ECMWF AND 21Z SREF. GFS AND ECMWF BEGIN TO DIVERGE AFTER THIS TIME...WITH THE GFS PULLING THE TROUGH E ACROSS THE ERN US...WHILE THE ECMWF CUTS THE TROUGH OFF AND KEEPS THE UPPER LOW OVER WRN TX. EVEN WITH THE DIFFERENCES...EXISTING FORECAST LOOKS TO BE IN GOOD SHAPE FOR PCPN ON SUNDAY NIGHT THROUGH MONDAY NIGHT. BOTH ECMWF/GFS TRANSITION THE WRN GREAT LKS REGION INTO NW FLOW FOR THE MIDDLE OF THE WEEK...WHICH SHOULD BRING TEMPS BACK TO NORMAL VALUES. && .AVIATION...MVFR/IFR CIGS SHOULD IMPROVE LATER TODAY...BUT THUNDERSTORMS AND STRONG WINDS WILL REMAIN A HAZARD. && .MARINE...GALE WARNING IN EFFECT THROUGH 00Z THIS EVENING. && .GRB WATCHES/WARNINGS/ADVISORIES...GALE WARNING IN EFFECT FOR LAKE MICHIGAN NEARSHORE WATERS AND NORTHERN 2/3RDS OF THE BAY THROUGH 00Z TONIGHT. && RDM/SRF
Hazardous weather outlook, Oct 18, 12:02 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1202 PM CDT THU OCT 18 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1202 PM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF NORTHEAST WISCONSIN THIS AFTERNOON AND EVENING. STRONG WINDS IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE...COMBINED WITH AN INTENSE LOW PRESSURE SYSTEM AND AN APPROACHING WARM FRONT...WILL PRODUCE CONDITIONS SUITABLE FOR FAST MOVING SEVERE THUNDERSTORMS. WIND GUSTS OVER 50 MPH...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR SEVERE WEATHER IS GENERALLY SOUTHEAST OF A LINE FROM OCONTO TO WAUTOMA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-191115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1202 PM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT FOR THE NEAR SHORE WATERS OF LAKE MICHIGAN AND THE BAY THROUGH THIS EVENING DUE TO STRONG SOUTH TO SOUTHEAST WINDS AHEAD OF A STRONG LOW PRESSURE SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY SOUTHWEST WINDS MAY RESULT IN THE ISSUANCE OF SMALL CRAFT ADVISORIES OR GALE WARNINGS FRIDAY THROUGH FRIDAY EVENING.
In the hours before
Local storm report, Oct 18, 3:34 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL MINOCQUA 45.86N 89.69W
10/18/2007 E0.50 INCH ONEIDA WI NWS EMPLOYEE
&&Local storm report, Oct 18, 3:38 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL 2 SW OSHKOSH 43.99N 88.58W
10/18/2007 E1.00 INCH WINNEBAGO WI AMATEUR RADIO
&&Local storm report, Oct 18, 3:50 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FUNNEL CLOUD 8 NW NEW HOLSTEIN 44.03N 88.19W
10/18/2007 CALUMET WI AMATEUR RADIO
ROTATING WALL CLOUD AND OCCASIONAL SMALL FUNNEL.
&&Local storm report, Oct 18, 3:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
357 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL HILBERT 44.13N 88.16W
10/18/2007 E0.75 INCH CALUMET WI LAW ENFORCEMENT
&&Local storm report, Oct 18, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL HILBERT 44.13N 88.16W
10/18/2007 E1.00 INCH CALUMET WI TRAINED SPOTTER
&&Local storm report, Oct 18, 4:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL NEW HOLSTEIN 43.95N 88.08W
10/18/2007 E0.88 INCH CALUMET WI AMATEUR RADIO
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:08 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 29 min |
| Oct 18, 3:22 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 38 min |
| Oct 18, 3:23 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 41 min |
| Oct 18, 3:58 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 47 min |
| Oct 18, 4:03 PM CDT | Special Marine Warning | GRB | 57 min | |
| Oct 18, 4:48 PM CDT | Severe Thunderstorm Warning | GRB | Calumet | 27 min |
| Oct 18, 4:49 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.